2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Bounded in the mean of order {\LARGE $\protect\ppp$} solutions of a difference equation with jump of an operator coefficient

M. F. Gorodnii, I. V. Gonchar

Download PDF

Abstract: We study the problem of existence of a unique solution bounded in the mean of order $p$ on $\mathbb{Z}$ for a linear difference equation with a jump of the operator coefficient in a Banach space.

Keywords:

Bibliography:
1. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin-Heidelberg-New York, 1981.
2. V. E. Slyusarchuk, Invertibility of nonautonomous linear dierence operators in the space of bounded functions on Z, Math. Notes, 37 (1985), no. 5, 360-363.
3. A. G. Baskakov, On the invertibility of linear dierence operators with constant coecients, Russian Math. (Iz. VUZ), 45 (2001), no. 5, 1-9.
4. Dorogovtsev, A. Ya., Periodic and stationary conditions of innite-dimensional determinated and stochastic dynamical systems, Vyshcha Shkola, Kyiv, 1992. (In Russian)
5. Ò. Morozan, Bounded, periodic and almost periodic solutions of stochastic discrete-time systems, Rev. Roumaine Math. Pure Appl., 32 (1987), no. 8, 711-718.
6. I. V. Gonchar, On the bounded and summable solutions of a dierence equation with a jump of an operator coecient, Bulletin of Taras Shevchenko National University of Kyiv. Series: Physics & Mathematics, 2 (2016), 25-28. (In Ukrainian)